Alert archive / Texas / Special Weather Statements in 2012
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at May 30, 2012, 12:21 PM CDT for Dallas County, Rockwall County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 12:21 PM CDT (17:21 UTC)
- Expired
- May 30, 2012, 12:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Fort Worth, TX
Counties Dallas County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 74 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -517 J/kg
- Mixed-layer LCL
- 1312 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
324
WWUS84 KFWD 301721
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 PM CDT WED MAY 30 2012
TXZ119>121-301745-
DALLAS TX-KAUFMAN TX-ROCKWALL TX-
1221 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN DALLAS COUNTY
WESTERN KAUFMAN COUNTY
SOUTHERN ROCKWALL COUNTY
AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF DALLAS...MOVING SOUTHEAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...COMBINE...
CRANDALL...DALLAS...FORNEY...GARLAND...HEATH...HIGHLAND PARK...
MESQUITE...RICHARDSON...ROCKWALL...ROWLETT...SEAGOVILLE...SUNNYVALE
AND UNIVERSITY PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3291 9632 3245 9639 3278 9689 3299 9679
3299 9674
TIME...MOT...LOC 1721Z 313DEG 25KT 3282 9667
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at May 30, 11:35 AM CDT, 46 minutes earlier.
Area forecast discussion, May 30, 11:35 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1135 AM CDT WED MAY 30 2012 .UPDATE... SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP OVER THE NORTHEASTERN QUADRANT OF THE CWA THIS MORNING. WITH SHORTWAVE RIDGING ALOFT MOVING INTO THE REGION THIS AFTERNOON...WE EXPECT TO SEE A BREAK IN THE RAIN ACTIVITY FOR MUCH OF THE AFTERNOON. HOWEVER...AN OUTFLOW BOUNDARY CONTINUES TO MOVE SOUTHEAST THROUGH THE CWA. THIS OUTFLOW BOUNDARY LIES ROUGHLY ALONG A LINE FROM ATHENS TO NORTH OF WACO AND THEN NORTHWEST TOWARDS GRAHAM. WITH THE ATMOSPHERE STILL UNSTABLE AND UNCAPPED ACROSS THE SOUTHERN AND WESTERN COUNTIES THIS AFTERNOON...THIS BOUNDARY COULD PROVIDE A FOCUS FOR LIFT WITH ISOLATED TO SCATTERED STORMS DEVELOPING IN THE VICINITY OF THIS BOUNDARY LATER THIS AFTERNOON. REGARDING STORM POTENTIAL FOR THE REMAINDER OF THE AFTERNOON AND EVENING HOURS...THERE ARE TWO POSSIBLE SCENARIOS THAT COULD UNFOLD LATER TODAY. FIRST...THUNDERSTORMS ARE LIKELY TO INITIATE THIS AFTERNOON ALONG THE DRYLINE IN THE TEXAS PANHANDLE AND WESTERN OKLAHOMA. THESE STORMS WILL BE AIDED BY LARGE SCALE LIFT ASSOCIATED WITH AN APPROACHING SHORTWAVE AND WILL FORM IN AN ENVIRONMENT FAVORABLE FOR ROTATING SUPERCELLS. THESE STORMS COULD EVOLVE INTO A LINEAR MCS THAT REACHES NORTH TEXAS TONIGHT. THE OTHER SCENARIO INVOLVES ANOTHER MCS DEVELOPING ALONG A STATIONARY FRONT THAT CURRENTLY LIES ACROSS OKLAHOMA. THIS MCS COULD ALSO MARCH SOUTH CROSSING THE RED RIVER LATE TONIGHT/EARLY THURSDAY MORNING. WITH ONE OR BOTH OF THESE SCENARIOS POSSIBLE...HAVE ADJUSTED POPS FOR THIS EVENING TO INCREASE THE POPS IN THE WEST. THE INHERITED HIGH POPS ALONG THE RED RIVER TONIGHT LOOK REASONABLE AT THIS TIME. SEVERE WEATHER WILL BE POSSIBLE WITH BOTH SCENARIOS. FOR THE REMAINDER OF THE UPDATE...SEVERAL ADJUSTMENTS WERE MADE TO THE SKY AND WIND TRENDS FOR THE REMAINDER OF THE DAY BASED ON CURRENT OBSERVATIONS AND TRENDS. ALSO...ADJUSTED HIGH TEMPERATURES DOWN SEVERAL DEGREES IN THE NORTHEAST AND EASTERN COUNTIES OF THE CWA AND A FEW DEGREES ELSEWHERE. 82/JLD && .AVIATION... /12Z TAFS/ EARLY MORNING CONVECTION HAS LEFT THE WIND FIELD IN THE METROPLEX QUITE A MESS BUT THIS SHOULD SETTLE DOWN OVER THE NEXT HOUR OR SO. WILL PREVAIL ESE WINDS THROUGH THE MID MORNING HOURS WITH A GRADUAL SHIFT TO THE SOUTHEAST. WHILE THE ATMOSPHERE WAS WORKED OVER A BIT FROM EARLIER CONVECTION IT WILL HAVE LITTLE TROUBLE DESTABILIZING THIS AFTERNOON AND ANOTHER ROUND OF STRONG TO SEVERE CONVECTION IS EXPECTED AGAIN TONIGHT. THUNDERSTORMS SHOULD DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS SOUTHERN OKLAHOMA AND NORTHWEST TEXAS. HIGH RESOLUTION GUIDANCE BRINGS THIS CONVECTION SOUTHEASTWARD INTO NORTH TEXAS BY SUNSET. WILL HAVE A TEMPO FOR THUNDERSTORMS BETWEEN 2-5Z IN THE METROPLEX ALTHOUGH TIMING MAY NEED TO BE ADJUSTED. THUNDERSTORMS SHOULD ORGANIZE INTO A COMPLEX ACROSS SOUTHERN OKLAHOMA AND MOVE SOUTHEAST ACROSS NORTH TEXAS OVERNIGHT. THERE WILL BE A DAMAGING WIND AND HAIL THREAT WITH ANY STORMS THAT DEVELOP. CONVECTION SHOULD MOVE SOUTHEAST OF THE AREA DURING THE DAY THURSDAY AS A COLD FRONT MOVES THROUGH. WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT BY MIDDAY THURSDAY. DUNN && .PREV UPDATE... .UPDATE... QUICK UPDATE TO REMOVE THE SEVERE THUNDERSTORM WATCH. STILL EXPECT STORMS THROUGH DAY WITH THE BEST CHANCES THIS AFTERNOON AND EVENING ON A NORTHWARD MOVING OUTFLOW BOUNDARY. 79 && .PREV DISCUSSION... /ISSUED 346 AM CDT WED MAY 30 2012/ A COMPLEX OF THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST OUT OF SOUTHERN OKLAHOMA EARLY THIS MORNING. MID LEVEL INSTABILITY WILL REMAIN HIGH AND RESULT IN THE SOME SEVERE STORMS. THE PRIMARY HAZARD FROM THESE STORMS WILL BE LARGE HAIL SINCE THEY WILL REMAIN NORTH OF A STRONG OUTFLOW BOUNDARY. THE OUTFLOW BOUNDARY SHOULD BEGIN TO LOOSE ITS SOUTHWARD PUSH LATER THIS MORNING AND RETREAT NORTHWARD THROUGH THE DAY AS SURFACE LOW PRESSURE DEEPENS ACROSS THE CENTRAL AND SOUTHERN HIGH PLAINS. THE OUTFLOW BOUNDARY SHOULD BE A SOURCE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND THIS EVENING. HIGH INSTABILITY AND FAVORABLE WIND SHEAR WILL RESULT IN SOME SUPERCELL STORMS WITH A POTENTIAL FOR HAIL... DOWNBURST WINDS AND EVEN SOME ISOLATED TORNADOES AS SURFACE WINDS BACK WITH THE RETREATING BOUNDARY. THE MOST LIKELY AREA FOR SEVERE STORMS THIS AFTERNOON AND THIS EVENING WILL BE NORTH OF THE INTERSTATE 20 CORRIDOR...BUT THE THREAT AREA WILL ALL HINGE ON HOW FAR NORTH THE OUTFLOW BOUNDARY RETREATS. ANOTHER COMPLEX OF STORMS IS LIKELY TO FORM IN OKLAHOMA TONIGHT AS A SHORT WAVE TROUGH MOVES ACROSS THE CENTRAL PLAINS AND ALLOWS A COLD FRONT TO PROPAGATE SOUTHWARD. THE BEST CHANCE OF STORMS OVERNIGHT WILL BE ACROSS THE NORTHEAST ZONES WITH STORM CHANCES SHIFTING TO THE EAST/SOUTHEAST ON THURSDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT/THURSDAY. THUNDERSTORM CHANCES WILL END FROM NORTHWEST TO SOUTHEAST THURSDAY AS DRIER AND MORE STABLE AIR MOVES IN BEHIND THE COLD FRONT. UPPER LEVEL HIGH PRESSURE WILL BUILD OVER THE WESTERN CONUS LATE IN THE WEEK THROUGH THE WEEKEND AND KEEP NORTH TEXAS IN NORTHWEST FLOW ALOFT. OVERALL THE FORECAST SHOULD BE DRY FROM THURSDAY NIGHT THROUGH EARLY NEXT WEEK. HOWEVER...THERE IS A CHANCE FOR A FEW STORMS THAT DEVELOP ON THE HIGH PLAINS FRIDAY NIGHT TO REACH THE NORTHWEST ZONES SATURDAY. FOR NOW WE WILL KEEP SATURDAY POPS AT 10 PERCENT BUT WILL HAVE TO KEEP A CLOSE EYE ON THIS OVER THE NEXT COUPLE OF DAYS. WARM TEMPERATURES WILL CONTINUE TODAY WITH AFTERNOON HIGHS MAINLY IN THE LOWER AND MIDDLE 90S. TEMPERATURES THURSDAY AND FRIDAY WILL BE CONSIDERABLY COOLER WITH HIGHS GENERALLY IN THE 80S AND LOWS IN THE 50S AND 60S. BUILDING UPPER LEVEL HIGH PRESSURE AND INCREASING LOW LEVEL MOISTURE WILL RESULT IN WARM AND HUMID CONDITIONS EARLY NEXT WEEK WITH HIGHS IN THE 90S. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 83 73 84 61 84 / 30 40 30 10 10 WACO, TX 93 73 86 62 86 / 20 20 30 20 5 PARIS, TX 82 69 82 56 79 / 20 70 40 10 10 DENTON, TX 80 72 83 59 82 / 30 40 30 10 10 MCKINNEY, TX 80 71 84 57 80 / 30 50 30 10 10 DALLAS, TX 83 73 84 61 82 / 30 40 30 10 10 TERRELL, TX 80 72 85 59 80 / 30 50 30 10 10 CORSICANA, TX 91 72 86 62 81 / 30 30 30 20 10 TEMPLE, TX 93 72 86 63 87 / 20 20 30 20 5 MINERAL WELLS, TX 90 70 84 56 83 / 20 40 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 58/82
Hazardous weather outlook, May 30, 3:57 AM CDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 357 AM CDT WED MAY 30 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 357 AM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY ALONG THE RED RIVER. FARTHER SOUTH...THERE IS A SLIGHT RISK OF THUNDERSTORMS GENERALLY ALONG AND NORTH OF INTERSTATE 20. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A NORTHWARD MOVING BOUNDARY BY LATE AFTERNOON NEAR THE RED RIVER. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS SOUTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY STORMS THAT DEVELOP...HOWEVER THERE WILL BE A TORNADO THREAT ESPECIALLY NEAR THE NORTHWARD MOVING BOUNDARY. THIS TORNADO THREAT MAY BE MAXIMIZED NEAR THE RED RIVER BY THIS EVENING. RESIDENTS OF NORTH TEXAS SHOULD REMAIN VIGILANT OF RAPIDLY CHANGING WEATHER CONDITIONS TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS. AREAS GENERALLY NORTH OF INTERSTATE 20 AND EAST OF INTERSTATE 35 WILL BE MOST IMPACTED. DUNN
In the hours before
Special weather statement, May 30, 10:25 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 AM CDT WED MAY 30 2012
TXZ092-301600-
COOKE TX-
1025 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COOKE COUNTY
AT 1025 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GAINESVILLE...MOVING EAST
AT 35 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3363 9695 3342 9710 3343 9733 3347 9738
3364 9732
TIME...MOT...LOC 1525Z 288DEG 31KT 3351 9725Local storm report, May 30, 10:33 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 AM HAIL AUBREY 33.30N 96.98W
05/30/2012 E0.75 INCH DENTON TX PUBLIC
REPORTED IN AUBREYSpecial weather statement, May 30, 10:35 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1035 AM CDT WED MAY 30 2012
TXZ119-301600-
DALLAS TX-
1035 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN DALLAS COUNTY
AT 1035 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF COCKRELL HILL...MOVING
SOUTHEAST AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...COCKRELL
HILL...DALLAS...HUTCHINS...LANCASTER AND WILMER.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3274 9656 3254 9667 3255 9669 3271 9704
3273 9704 3288 9695
TIME...MOT...LOC 1535Z 296DEG 19KT 3276 9690
85/NHLocal storm report, May 30, 10:59 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CDT WED MAY 30 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL 1 S KRUGERVILLE 33.27N 96.99W
05/30/2012 E1.00 INCH DENTON TX PUBLIC
DIME TO QUARTER SIZED HAIL FELL FOR SEVERAL MINUTES AT
THE INTERSECTION OF HWY 377 AND INDUSTRIAL PARKSpecial weather statement, May 30, 11:17 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 AM CDT WED MAY 30 2012
TXZ092-301645-
COOKE TX-
1117 AM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN COOKE COUNTY
AT 1117 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF GAINESVILLE...MOVING SOUTHEAST
AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GAINESVILLE...LINDSAY AND
VALLEY VIEW.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3363 9706 3343 9705 3342 9727 3343 9735
3360 9747 3371 9725
TIME...MOT...LOC 1617Z 329DEG 17KT 3359 9732Special weather statement, May 30, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 PM CDT WED MAY 30 2012
TXZ119>121-301745-
DALLAS TX-KAUFMAN TX-ROCKWALL TX-
1221 PM CDT WED MAY 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN DALLAS COUNTY
WESTERN KAUFMAN COUNTY
SOUTHERN ROCKWALL COUNTY
AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF DALLAS...MOVING SOUTHEAST AT
30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...COMBINE...
CRANDALL...DALLAS...FORNEY...GARLAND...HEATH...HIGHLAND PARK...
MESQUITE...RICHARDSON...ROCKWALL...ROWLETT...SEAGOVILLE...SUNNYVALE
AND UNIVERSITY PARK.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3291 9632 3245 9639 3278 9689 3299 9679
3299 9674
TIME...MOT...LOC 1721Z 313DEG 25KT 3282 9667The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:10 PM CDT | Special Weather Statement | FWD | Montague | 35 min |
| May 29, 8:37 PM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 29, 8:57 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 47 min |
| May 29, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Young | 56 min |
| May 29, 9:57 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 40 min |
| May 29, 11:08 PM CDT | High Wind Warning | FWD | Collin, Dallas, Denton, Ellis, Hunt, Jack and 7 more | 112 min |
| May 30, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Grayson | 29 min |
| May 30, 1:04 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Montague, Wise | 26 min |
| May 30, 1:07 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| May 30, 1:26 AM CDT | Special Weather Statement | FWD | Cooke, Grayson | 34 min |
| May 30, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 58 min |
| May 30, 1:40 AM CDT | Special Weather Statement | FWD | Delta, Hopkins, Hunt | 35 min |
| May 30, 2:22 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton | 53 min |
| May 30, 2:24 AM CDT | Special Weather Statement | FWD | Hopkins | 36 min |
| May 30, 3:14 AM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 3:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 35 min |
| May 30, 3:29 AM CDT | Special Weather Statement | FWD | Cooke | 31 min |
| May 30, 3:53 AM CDT | Special Weather Statement | FWD | Cooke | 37 min |
| May 30, 3:55 AM CDT | Special Weather Statement | FWD | Rockwall | 35 min |
| May 30, 4:01 AM CDT | Special Weather Statement | FWD | Jack, Wise | 29 min |
| May 30, 4:28 AM CDT | Special Weather Statement | FWD | Collin | 32 min |
| May 30, 4:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 58 min |
| May 30, 5:01 AM CDT | Special Weather Statement | FWD | Collin, Rockwall | 29 min |
| May 30, 5:03 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| May 30, 5:09 AM CDT | Special Weather Statement | FWD | Parker | 36 min |
| May 30, 5:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| May 30, 5:33 AM CDT | Special Weather Statement | FWD | Kaufman, Rockwall | 27 min |
| May 30, 6:13 AM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| May 30, 7:00 AM CDT | Special Weather Statement | FWD | Johnson | 30 min |
| May 30, 9:46 AM CDT | Special Weather Statement | FWD | Dallas | 29 min |
| May 30, 10:22 AM CDT | Special Weather Statement | FWD | Denton | 23 min |
| May 30, 10:25 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| May 30, 10:31 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton | 44 min |
| May 30, 10:35 AM CDT | Special Weather Statement | FWD | Dallas | 25 min |
| May 30, 11:17 AM CDT | Special Weather Statement | FWD | Cooke | 28 min |
| May 30, 12:44 PM CDT | Special Weather Statement | FWD | Collin | 31 min |
| May 30, 1:21 PM CDT | Special Weather Statement | FWD | Collin | 24 min |
| May 30, 1:43 PM CDT | Special Weather Statement | FWD | Dallas | 32 min |
| May 30, 1:51 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| May 30, 3:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 47 min |
| May 30, 3:58 PM CDT | Special Weather Statement | FWD | Rockwall | 32 min |
Nearby
Special Weather Statements in Texas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.